# SDR UALA2013020400652

- Difficulty date: February 3, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 51,783 hours, 13,876 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER TEE HAS MISDRILLED HOLES AT BS 1480 RBL 31.  CUT OUT DAMAGED AND REPAIRED PER SRM 53-00 -51 REPAIR 2 FIG 20.  MAJOR REPAIR
